# SDR FDEA201909112244

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,487 hours, 23,158 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON DESCENT THROUGH FL210 AIRCRAFT BELOW VNAV PATH A/C AGGRESIVELY PITCHED OVER. CREW WENT TO V/S 1100 FPM AND A/C PITCHED OVER TO ROUGHLY 5900 FPM. CREW DISCONNECTED A/P (RIGHT A/P WAS ENGAGED) CREW TRIED CENTER A/P SELECTED V/S 600 FPM A/C PITCHED OVER AGAIN TO 5000 FPM. TRIED LEFT A/P V/S AND A/C PITCHED OVER AGAIN -DISCONNECTED A/P AGAIN. T/S PER FIM 34-61-00-815-823-0, WITH NO DEFECTS FOUND. PERFORMED MCDP FAULT REVIEW PER MM 22-00-02-2, NO DEFECTS RELATED TO CURRENT WRI SINCE FLIGHT LEG 56 & HIGHER. REMOVED AND REPLACED MCP PRECAUTIONARY PER MM 22-11-02-2, OPS CHECKS GOOD. PERFORMED MCDP TESTS: 04, 30, & 40 WITH NO DEFECTS NOTED PER MM 22-00-02-2. A/C OK FOR SERVICE.
